Ask the Licensed Doctor Now

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 97.8%

Doctor
This answer was rated:

Hello dr, i am a 34 male i am using cipralix 10 mg and it ruining my life ( sexualy ) and making me fat and sleep alot .. I want to quit it but I don't know how, once i tried for 3 days then i felt something weird in my head I can't explain it then i got back to it .. Plz i wanna quit that medicine.. Thanks alot

Ask your Question

Share this page

Expert's Answer: Dr. Osama Nofal

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 98%

Hello,
Thanks for joining and trusing us in Jawabkom,
regarding your question :
cipralex is considered one of the most antidepressants used to treat depression and anxiety disorders .
this drug can causes many side effects as nausea , headache , sinusitis, weight gain , sexual disturbance, muscle pain and diarrhea .
to stop ciprlex you should do it gradually to avoid the withdrawal symptoms. you can do that by taking 10 mg every other day , then 3/4 the dose every other day , then 1/2 the dose every other day , then 1/4 the dose every other day and then stop taking this drug .
Stay well,
you can talk via phone with me, if you want a phone call sessions you can use the following link :
jawabkom.com/8447784
you can always ask us and we will answer your questions as soon as possible, we have also lawyers, nutritionists, and others.
best wishes

Expert's Answer: Dr. Osama Nofal

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 98%

Hello,
Thanks for joining and trusing us in Jawabkom,
regarding your question :
 
cipralex is considered one of the most antidepressants used to treat depression and anxiety disorders .
 
this drug can causes many side effects as nausea , headache , sinusitis, weight gain , sexual disturbance, muscle pain and diarrhea .
 
to stop ciprlex you should do it gradually to avoid the withdrawal symptoms. you can do that by taking 10 mg every other day , then 3/4 the dose every other day , then 1/2 the dose every other day , then 1/4 the dose every other day and then stop taking this drug . 
 
 
 
Stay well,
you can talk via phone with me, if you want a phone call sessions you can use the following link :
 
you can always ask us and we will answer your questions as soon as possible, we have also lawyers, nutritionists, and others.
best wishes
 

Ask the Licensed Doctor

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 97.8%

  • 100% Satisfaction Guarantee
  • Join 8 Million Satisfied Customers
Conversations are covered by this disclaimer

In the News